The Michigan Mathematical Journal

On the coefficients of the mapping to the exterior of the Mandelbrot set.

John H. Ewing and Glenn Schober

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 37, Issue 2 (1990), 315-320.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004138

Digital Object Identifier
doi:10.1307/mmj/1029004138

Mathematical Reviews number (MathSciNet)
MR1058404

Zentralblatt MATH identifier
0719.30011

Subjects
Primary: 30D05: Functional equations in the complex domain, iteration and composition of analytic functions [See also 34Mxx, 37Fxx, 39-XX]
Secondary: 58F23

Citation

Ewing, John H.; Schober, Glenn. On the coefficients of the mapping to the exterior of the Mandelbrot set. Michigan Math. J. 37 (1990), no. 2, 315--320. doi:10.1307/mmj/1029004138. https://projecteuclid.org/euclid.mmj/1029004138


Export citation